EXCEDRIN’ MIGRAINE Acetaminophen, Aspirin Nsaid And Caffeine Tablet, Film Coated

Excedrin Migraine Ingredients:

excedrin migraine ingredients

And if you have any of the serious side effects, call your doctor or right away. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID). It reduces pain and inflammation, which includes swelling and irritation. Aspirin also reduces the amount of prostaglandins the body produces, but differently from how acetaminophen does. We do know that it works mainly in the central nervous system, which includes the brain and spinal cord. Acetaminophen increases the amount of pain your body can tolerate by reducing the amount of prostaglandins it produces.

excedrin migraine ingredients

Possible side effects of aspirin include excessive bleeding and kidney damage, Dr. Grosberg says. Aspirin is also a powerful blood thinner because it inhibits platelets in your blood. (Platelets help your body form blood clots and stop bleeding.) This is why daily low-dose aspirin is often suggested to stave off the clots that can cause a heart attack. Research shows caffeine’s augmenting effect is seen at doses of 130 milligrams (mg) or more in tension-type headaches and 100 mg or more in migraine.

The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much advice caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Nausea, vomiting, stomach upset, trouble falling asleep, or a shaky/nervous feeling may occur.

Skip the missed dose if it is almost time for your next scheduled dose. If you need surgery, tell the surgeon ahead of time that you are using Excedrin. You may need to stop using the medicine for a short time. There’s more than one type of headache, so which one is affecting you?

Tell your doctor if you are pregnant or plan to become pregnant while you are taking Excedrin Migraine. Trusted products tough enough for different types of headaches. Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Excedrin only for the indication prescribed. This medication can cause unusual results with certain lab tests for glucose (sugar) in the urine.

You should not use this medication after 30 weeks of pregnancy. Other drugs may interact with acetaminophen, aspirin, and caffeine, including prescription and over-the-counter you can try here medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Each caplet contains 250 mg acetaminophen, 250 mg aspirin, and 65 mg caffeine. You can also find this dosage information on the product’s packaging. Caffeine also helps relieve a headache if it’s caused by caffeine withdrawal. The recommended dosage is determined by age and can be found on the product’s packaging. Since Excedrin is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember.

Learn more about headache classifications, headache triggers, and what you can do to prevent them. For 60 years, headache sufferers reach for the relief that really works. When taken in high doses, aspirin can reduce kidney function, the National Kidney Foundation states. Talk to your doctor about whether you should take aspirin before you use Excedrin Migraine. If you need surgery, dental work, or a medical procedure, you may need to stop taking this medicine for a short time.

Aspirin may be harmful to an unborn baby’s heart, and may also reduce birth weight or have other dangerous effects. Tell your doctor if you are pregnant or plan to become pregnant while you are taking Excedrin. Learn about the difference between chronic & episodic migraines and which Excedrin’ Migraine is an effective over-the-counter treatment for. Since acetaminophen, aspirin, and caffeine is used when needed, you may not be on a dosing schedule.

Excedrin Migraine can cause unusual results with certain lab tests for glucose (sugar) in the urine. Tell any doctor who treats you that you are using Excedrin Migraine. Ask your doctor if it’s safe for you to take Excedrin Migraine during the first two trimesters of your pregnancy. All Excedrin products should be taken with a full glass of water. Take with food or milk if the medicine upsets your stomach. Consult your doctor before using this product if you have recently received certain live vaccines (such as varicella vaccine, influenza intranasal vaccine).

Do not take more of Excedrin Migraine than is recommended. Ask a doctor or pharmacist before using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients similar to acetaminophen or aspirin (such as ibuprofen, ketoprofen, or naproxen). Most people turn to an over-the-counter medication when they are experiencing an acute migraine attack or tension-type headache. Even more, there are scientific studies supporting their benefit and safety in treating an episodic migraine or tension-type headache. The dosage is based on your medical condition and response to treatment.

Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Ask a doctor before using this medicine if you are pregnant. Aspirin or aspirin-containing products (like Excedrin), should never be given to children, as they can increase a child’s risk for developing a serious illness called Reye’s syndrome.

Do not give Excedrin Migraine to a child or teenager with a fever, flu symptoms, or chicken pox. If you take medication in addition to Excedrin Migraine, it may cause drug interactions. Interactions can increase or decrease image source the effect of Excedrin Migraine or your other medications. You may have heard that caffeine can cause or exacerbate headaches, and if so, you’re probably wondering why there’s caffeine in most Excedrin pain relief products.

As an added bonus, it’s worth mentioning that a caffeine-containing headache pain reliever may have other perks. Caffeine is a stimulant, meaning it improves mood, alertness, information processing, awareness, attention, and reaction time. So if you feel particularly fatigued or sluggish with your headache, Excedrin may not only soothe your pain but help you feel more energized.

Leave a Comment

Your email address will not be published. Required fields are marked *

Scroll to Top